Department of Mathematics

West Chester University

Mathematics Information
Office: Room 101
25 University Avenue
West Chester, PA 19383
Phone (610) 436-2440
Fax (610) 738-0578
Email: Department Chair


Mark McKibben

Associate Professor

Contact Information:

Office:UNA-113
Phone:610 – 436 – 2148
Fax:610-738-0578
Email: mmckibben@wcupa.edu
Webpagemmckibben

Education:

  • B.S.Ohio University
  • M.S.Ohio University
  • Ph.D.Ohio University

Research Interests:

Deterministic and Stochastic Evolution Equations, Stochastic Analysis, Applied Analysis

Professional Experience

  • Associate Professor of Mathematics
    West Chester University of PA, West Chester, Pennsylvania                          August 2013 - present
  • Professor of Mathematics and Computer Science (tenured)
    Goucher College, Baltimore, Maryland                                                          June 2011 – June 2013
  • Associate Professor of Mathematics and Computer Science (tenured)
    Goucher College, Baltimore, Maryland                                                          June 2005 – June 2011
    Department Chair                                                                                           July 2006 – June 2009
  • Assistant Professor of Mathematics and Computer Science                       Sept. 1999 – June 2005
    Goucher College, Baltimore, Maryland

Selected Publications:

  • McKibben, M.A. & N.I. Mahmudov, On the approximate controllability of fractional evolution equations with generalized Riemann-Liouville fractional derivative, in Special Issue “Recent Developments on Fixed Point Theory in Function Spaces and Applications to Control and Optimization Problems,” Journal of Function Spaces, vol. 2015, Article ID 263823, 9 pages, 2015. doi:10.1155/2015/263823, May 2015.
  • McKibben, M.A. & Webster, M, Abstract Stochastic Integrodifferential Delay Equations Driven by Fractional Brownian Motion, Far East Journal of Mathematical Sciences, volume 96, number 6, 757 – 800, March 2015.
  • McKibben, M.A. & Webster, M., Abstract Functional Stochastic Evolution Equations Driven by Fractional Brownian Motion, Abstract and Applied Analysis, vol. 2014, Article ID 516853, 14 pages, doi:10.1155/2014/516853, 2014.
  • McKibben, M.A., Measure-Dependent Stochastic Nonlinear Beam Equations Driven by Fractional Brownian Motion, International Journal of Stochastic Analysis, vol. 2013, Article ID 868301, 16 pages, 2013. doi:10.1155/2013/868301.
  • McKibben, M.A. and Webster, M., Differential Equations with MATLAB: Exploration, Applications, and Theory, Textbooks in Mathematics Series, CRC Press, September 2014.

Selected Talks:

  • Abstract measure-dependent stochastic evolution equations, American Mathematical Society Annual Meeting, Special Session on Stochastic Differential Equations, Jan 2011 – invited talk.
  • McKean-Vlasov stochastic equations: Past, present, and future directions, 34th SIAM Southeastern-Atlantic Conference, Symposium on Stochastic Models and Applications, Raleigh, NC, March 2010 – invited symposium talk.
  • Stochastic evolution equations driven by fBm, 6th International Conference on DE and Dynamical Systems Talk, May 2008 – invited talk
  • McKean-Vlasov equations driven by fractional Brownian motion, American Mathematical Society Annual Meeting, Special Session on Stochastic Hybrid Systems, Jan 2008 – invited talk.

Grants/Awards:

  • John M. Smith Outstanding Teaching Award, Mathematical Association of America, 2012.